The bifurcation theorem on the problem of thermal convection and contaminant transport in underground water

Authors

  • Ngo Huy Can
  • Tran Thu Ha

DOI:

https://doi.org/10.15625/0866-7136/9964

Abstract

In the paper the bifurcation theorem on the problem of thermal convection and contaminant transport in underground water is proven.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

30-06-2000

How to Cite

Can, N. H., & Ha, T. T. (2000). The bifurcation theorem on the problem of thermal convection and contaminant transport in underground water. Vietnam Journal of Mechanics, 22(2), 65–70. https://doi.org/10.15625/0866-7136/9964

Issue

Section

Research Paper

Most read articles by the same author(s)

1 2 > >>